# SDR ASOA2013120509571

- Difficulty date: November 14, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,798 hours, 8,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT QUARTER TURN ANGLE CRACKED.   NEW ANGLE INSTALLED IAW SRM 51-47-06.
